# SDR SWAA2018031420397

- Difficulty date: February 27, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 55,249 hours, 32,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A5600
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY LOWERED CEILING EMERGENCY EXIT SIGN DAMAGED.  R & R THE SIGN IAW AMM.
